# SDR DALA2020022761466

- Difficulty date: February 25, 2020
- Submitted: February 27, 2020
- Operation: Air carrier
- Aircraft: N804DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31918
- Aircraft time: 21,972 hours, 8,153 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Binding
- Location: L1
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3804 ENTRY DOOR HARD TO OPEN OR CLOSE / LOCATIONS:01L. CORRECTIVE ACTION: FOUND THAT THE DOOR ITSELF HAS NO PLAY. HANDLE IN FLIGHT MOVES LESS THEN 1''. INSPECTED DOOR HANDLE I.A.W. B737 AMM 52-11. T.S. PER B737 FIM 52-10-810-808 FOUND HANDLE MOVES LESS THEN 3/4''. C/W NO GO ODI PROCEDURES. OPS CHECK GOOD . (1503950).
